Multiple solutions of mixed convection boundary-layer approximations in a porous medium

Mohammed Guedda. Multiple solutions of mixed convection boundary-layer approximations in a porous medium. Appl. Math. Lett., 19(1):63-68, 2006. [doi]

@article{Guedda06,
  title = {Multiple solutions of mixed convection boundary-layer approximations in a porous medium},
  author = {Mohammed Guedda},
  year = {2006},
  doi = {https://doi.org/10.1016/j.aml.2005.02.037},
  researchr = {https://researchr.org/publication/Guedda06},
  cites = {0},
  citedby = {0},
  journal = {Appl. Math. Lett.},
  volume = {19},
  number = {1},
  pages = {63-68},
}